# SDR DXTA200803253

- Difficulty date: August 28, 2008
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 6,916 hours, 4,237 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: C242450062H1292
- Condition: Failed
- Location: Lt Mlg
- Part time: 6,918 hours, 4,238 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR UP, THE GEAR RETRACTION APPEARED TO BE VERY SLOW. WE THEN HAD 3 RED GEAR LIGHTS AND FLASHING GEAR HANDLE. ABOUT 1 TO 2 MINUTES LATER THE 2 MAIN RED GEAR LIGHTS AND GEAR HANDLE LIGHT WENT OUT, BUT WE COULD STILL HEAR WHAT APPEARED TO BE A NOSE GEAR DOOR OPEN. WE SELECTED GEAR DOWN AND GOT 3 GREEN, NO RED. JACKED ACFT AND PERFORMED FUNCTIONAL TEST OF LANDING GEAR AND DOORS IAW MM 32-300. DUPLICATED DISCREPANCY. FOUND NLG UPLOCK (5GM) TO BE CAUSE OF DISCREPANCY. NOSE UPLOCK HOOK WILL NOT STAY IN THE OPEN POSITION. TRIED TO MANUALLY POSITION UPLOCK HOOK TO OPEN POSITION, UPLOCK HOOK FALLS BACK TO CLOSED POSITION WHEN RELEASED, PREVENTS GEAR FROM RETRACTING FULLY IN THE UP AND LOCKED POSITION. REMOVED UPLOCK ASSY SN H1292 AND REPLACED WITH SERVICEABLE UPLOCK ASSY SN H1149. PERFORMED FUNCTIONAL EXTENSION/RETRACTION TEST OF LANDING GEARS AND DOORS; NO FAULTS FOUND.
